# SDR C2XA01IA286

- Difficulty date: July 1, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 32144143
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2963, THE CREW REPORTED SMOKE IN THE COCKPIT AFTER THE NUMBER ONE PACK WAS TURNED ON. MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE PRESSURIZATION AND SHUT OFF VALVE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
